# SDR ASAA2015031210962

- Difficulty date: March 12, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 23,863 hours, 7,377 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472040, FOUND UNIDENTIFIABLE NON-MAGNETIC PARTICLES LARGER THAN .4" IN FWD SUMP SCAVENGE SCREEN MCD ON NR 2 ENGINE.  MM 79-00-00-210-010,  STEP 8 NEEDS TO BE ACCOMPLISHED.  ACFT GROUNDED.  ACCOMPLISHED STEP H8-10.  NO ADDITIONAL NR 2 ENGINE FWD SUMP FINDINGS NOTED.  SUBJECT DEBRIS SENT FOR LABORATORY ANALYSIS.  ENGINE MAY CONTINUE IN SERVICE PENDING RESULTS REF MM 79-00-00-200-804-F00.  CURRENTLY ON REDUCED INTERVAL INSPECTION.
